# SDR SWIA200921180

- Difficulty date: March 10, 2009
- Submitted: March 20, 2009
- Operation: Air carrier
- Aircraft: N919SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7657
- Aircraft time: 17,486 hours, 15,225 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5859 - CEILING EMERGENCY LIGHT.  RELAMPED.
